# SDR BUHA95002

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201UV
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 21EN96
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERNAL FAILURE OF NOSE GEAR DOWNLOCK SWITCH ALLOWED INDICATOR LIGHT VOLTAGE TO BLEED OVER TO THE LANDING GEAR CONTROL SECTION OF THE SWITCH.  (X)
